# SDR IPXA2017012513228

- Difficulty date: January 9, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC07452
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING O/B FLAP I/B HINGE FWD FAIRING SUPPORT TEE IS CRACKED. REMOVED, FABRICATED AND REPLACED RT O/B FLAP I/B HINGE FAIRING SUPPORT TEE IAW DWG ARC0745 AND SRM 51-33-01 & 51-35-01. (MINOR)
